Catalog Home Page

The zoonotic transmission of Giardia species

Thompson, R.C., Lymbery, A.J.ORCID: 0000-0002-0542-3446, Meloni, B.P. and Binz, N. (1990) The zoonotic transmission of Giardia species. Veterinary Record, 126 (20). pp. 513-514.

[img]
Preview
PDF - Published Version
Download (172kB)
Item Type: Journal Article
Murdoch Affiliation: School of Veterinary Studies
Publisher: British Veterinary Association
Notes: Letter
URI: http://researchrepository.murdoch.edu.au/id/eprint/2560
Item Control Page Item Control Page

Downloads

Downloads per month over past year